Pacific Journal of Mathematics

Singular characters and their $L^{p}$ norms on classical Lie groups.

Saverio Giulini

Article information

Source
Pacific J. Math., Volume 109, Number 2 (1983), 387-398.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720108

Mathematical Reviews number (MathSciNet)
MR721928

Zentralblatt MATH identifier
0536.43019

Subjects
Primary: 22E46: Semisimple Lie groups and their representations
Secondary: 42A55: Lacunary series of trigonometric and other functions; Riesz products 43A75: Analysis on specific compact groups

Citation

Giulini, Saverio. Singular characters and their $L^{p}$ norms on classical Lie groups. Pacific J. Math. 109 (1983), no. 2, 387--398. https://projecteuclid.org/euclid.pjm/1102720108


Export citation

References

  • [I] N. Bourbaki, Groupes et Algebres de Lie, Ch. 4,5 et 6, Hermann, 1968.
  • [2] R. W. Carter, Simple Groups of Lie Type, John Wiley & Sons, 1972.
  • [3] C. Cecchini, Lacunary Fourier series on compact Lie groups, J. Functional Analysis, 11(1972), 191-203.
  • [4] J. L. Clerc, Localisation des sommes de Riesz sur un groupe de Lie compact, Studia Math., t.LV (1976), 21-26.
  • [5] A. H. Dooley, Norms of characters and lacunarity for compact Lie groups, J. Functional Analysis 32 (1979), 254-267.
  • [6] A. H. Dooley, Central lacunary sets for Lie groups,(preprint).
  • [7] S. Giulini, Cohen type inequalities and divergence of Fourier series on compact Lie groups,(preprint).
  • [8] S. Giulini, P. M. Soardi and G. Travaglini, Norms of characters and Fourier series on compact Lie groups, J. Functional Analysis, 46 (1982), 88-101.
  • [9] S. Giulini and G. Travaglini, Lp estimates for matrix coefficients of irreducible representations of compact groups, Proc. Amer. Math. So, 80 (1980), 448-450.
  • [10] E. Hewitt and K. A. Ross, Abstract Harmonic Analysis, Vol. II, Springer-Verlag, 1970.
  • [II] J. F. Price, On local central lacunary sets for compact Lie groups, Monatsh. Math., 80 (1975), 201-204.
  • [12] D. Rider, Norms of characters and central Ap sets for U(n), Conference on Harmonic Analysis, Lecture Notes in Math. 266, Springer-Verlag, 1971.
  • [13] R. J. Stanton and P. A. Tomas, Polyhedral summability of Fourier series on compact Lie groups, Amer. J. Math., 100 (1978), 477-493.
  • [14] V. S. Varadarajan, Lie Groups, Lie Algebras and Their Representations, Prentice Hall, 1974.